Subfields of the function field of the Deligne-Lusztig curve of Ree type

Creative Commons License

ÇAKÇAK E., Ozbudak F.

ACTA ARITHMETICA, vol.115, no.2, pp.133-180, 2004 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 115 Issue: 2
  • Publication Date: 2004
  • Doi Number: 10.4064/aa115-2-3
  • Journal Name: ACTA ARITHMETICA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.133-180
  • Middle East Technical University Affiliated: Yes